# SDR FDEA201404280875

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 68,952 hours, 15,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Missing
- Location: Arming Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT ARMING LEVER ON THE R1 MAIN ENTRY DOOR DOES NOT DISARM WHEN LEVER IS DISARMED.  1R MAIN ENTRY SLIDE & RAFT REMOVED.  COMPLIED WITH EA 1-2560-T0307738 PART 1 & 2.
